Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-4pp.404-409

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 4 / 2011 | Next article >>
K.G. Garayev and V.K. Kuznetsov, "An invariant variational problem of the laminar boundary layer," J. Appl. Math. Mech. 75 (4), 404-409 (2011)
Year 2011 Volume 75 Issue 4 Pages 404-409
Title An invariant variational problem of the laminar boundary layer
Author(s) K.G. Garayev (Kazan, Russia,
V.K. Kuznetsov (Kazan, Russia)
Abstract A variational problem on minimizing, by normal injection into a laminar boundary layer, the Newtonian drag of a blunt cylindrical body in a supersonic flow of an ideal gas is considered, taking into account the limitation on the power of the system to control the injection. Using the first integral obtained, the order of the conjugate system is reduced, which enables an effective algorithm to be constructed for finding the optimal control using the grid method. The results of a computational experiment are presented, according to which the gains in the values of the drag functional for the optimal controls obtained reach 65% compared with a uniform injection law.
Received 14 September 2010
Link to Fulltext
<< Previous article | Volume 75, Issue 4 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100